Ibuconex-P

Therapeutic Class:

Dosage Forms:

  • Ibuprofen and Paracetamol Tablets 100/325 mg

How it works?

Ibuprofen and Paracetamol Tablets 100/325 mg use For temporary relief of pain associated with: headache, migraine, backache, period pain, dental pain, muscular pain, cold and flu symptoms, sore throat and fever.

For oral administration and short term use only.
Undesirable effects may be minimized by using the lowest effective dose for the shortest duration necessary to control symptoms.
The patient should consult a doctor if the symptoms persist or worsen or if the product is required for more than 3 days.
Adults:
The usual dosage is one to two tablets taken every six hours, as required, up to a maximum of six tablets in 24 hours.
Children under18 years:
This product is not recommended for children under 18 years.
Elderly:
No special dosage modifications are required (see section 4.4). The elderly are at increased risk of the serious consequences of adverse reactions. If an NSAID is considered necessary, the lowest effective dose should be used for the shortest possible duration. The patient should be monitored regularly for gastrointestinal bleeding during NSAID therapy.

Oedema, fluid retention; fluid retention generally responds promptly to discontinuation of the drug, Tinnitus (for medicines containing ibuprofen), Abdominal pain, diarrhea, dyspepsia, nausea, stomach discomfort and vomiting, Dizziness, headache, nervousness, Rash (including maculopapular type), pruritus.

The use of paracetamol at higher than recommended doses can lead to hepatotoxicity and even hepatic failure and death.
Patients who regularly consume alcohol in excess of recommended amounts should not take this medicine.
Paracetamol can be used in patients with chronic renal disease without dosage adjustment. There is minimal risk of paracetamol toxicity in patients with moderate to severe renal failure. However, for the ibuprofen component of this product – caution should be used when initiating treatment with ibuprofen in patients with dehydration.
Blood dyscrasias have been rarely reported. Patients on long-term therapy with ibuprofen should have regular haematological monitoring.
Like other NSAIDs, ibuprofen can inhibit platelet aggregation. Products containing ibuprofen should be used with caution in persons with intrinsic coagulation defects and those on anti-coagulation therapy.
Upper gastro-intestinal ulcers, gross bleeding or perforation have been described with NSAIDs. Products containing ibuprofen should be used with caution, and at the lowest effective dose for the shortest duration, in patients with a history of gastrointestinal haemorrhage or ulcer since their condition may be exacerbated.
Patients with uncontrolled hypertension, congestive heart failure (NYHA II-III), established ischaemic heart disease, peripheral arterial disease, and/or cerebrovascular disease should only be treated with ibuprofen after careful consideration and high doses (2400 mg/day) should be avoided.
Products containing ibuprofen should not be administered to patients with acetylsalicylic acid sensitive asthma and should be used with caution in patients with pre-existing asthma.
As with other drugs of this class containing ibuprofen, by reducing fever this may mask the usual signs of infection.
Patients should be advised of the signs and symptoms of serious skin reactions and to consult their doctor at the first appearance of a skin rash or any other sign of hypersensitivity.

Store below 30°C temperature and protect from light.
Keep the medicine out of reach of children.

10 x 10 Alu/PVC blister pack
Ibuconex-P is available in an Alu/PVC blister of 10 tablets. Such 10 blisters in a unit carton with package insert.

F. A. Q

Frequently Asked Questions

Questions are useful tools, they open lines of communication; give us information; improve interactions, facilitate analysis, and many more.

We have below MOQ for:

  1. Tablet, Capsules & Softgel: 200000 Units
  2. Ampoules : 100000 Units
  3. Vials: 10000 Units
  4. Ointment and Cream: 15000 Units
  5. Suppository: 50000 Units
  6. Syrup and Liquid: 10000 Units
  7. Sachets : 50000 Units

We do ready the product within 45-60 days after product artwork confirmation from your side. So, including transit time you can get the product within 90 days maximum, either by Air or Sea route.

A product's “shelf life” generally means the length of time you can expect a product to look and act as expected and to stay safe for use. This length of time varies, depending on the type of product, how it is used, and how it is stored.

Our products come with a minimum of 24 months to a maximum of 36 months of shelf life.

For, Primary packaging we use aluminium foil with 20 to 50 micron size and PVC foil with 350 to 400 micron depending on product characteristics and stability.

For, Secondary packing we do use 300 to 400 GSM FFB Card board.

For, Tertiary packing we do us 7 ply 150 GSM corrugated boxes to prevent the damage during transits.

Yes, we do have available for all dossier documents according to GMP guidelines for the respective country. We do also provide COPP and Free sale certificates (FSC) on demand to customers for special import permit type of commercial orders.

interested? let’s talk.

Contact us directly to receive full information on the product, the formulation, the science behind it, stability data, and more. Our Business Development Manager is a click away.